I was lucky the tumour went away with medication, and it was benign, but doctors had told me if it didnt go away they would have to operate it, or I could end up blind,......and who knows what else. I was very furtunate, which is why I was scared to go on the pill again. So far, I have asked different doctors if it was because of the pill but nobody has been able to tell me for sure. I mean so many women take the pill everyday without getting tumours, so that's why I am consedering taking the pill again because I do breakout more when I have my period, but My skin is oily on the T-zone where I get most of the cysts, right now I have 2 huge on the forehead, one next to my nose and 2 big ones on my chin.
I am on a low dosage on tetracycline (250 mg), I have been taking it for 3 weeks and has made no difference on my skin.
Gina, did you try Retin A before? I know you mentioned differin which is different. I tried Retin-A 2 months ago, but my skin went craaaazy, I got sooooo many pimples, my whole forehead, sides of my nose, and chin were completely covered with pimples, it was horrible. I know it's supposed to purge your skin but I just coudn't take it anymore.
My acne doesn't leave many scars, mostly spots which go away in a month or so, but it is the kind of cysts that never pop, they can last weeks or months sometimes, so I pick them with a needle to drain them. I know it sounds gross, but when I had left them to heal on their own they turned purple and then ended up leaving a hole.
Which is another reason why I need to get rid of this acne, for health and hygene reasons.
Right now I am using benzoil peroxide 5 % to control a bit the blackheads, it doesn't help with the cysts:-( , I am also taking Fish oil, Calcium, magnesium, zinc, vitamin b complex and I have been drinking Kefir everyday for the past 5 weeks, which has made no difference in my skin. I am heathy eater, since I am a vegeterian, I do eat plenty of green leafy vegetables and fruits. I have been eating salmon 1-2 week for the past month, again no difference.
Gina, I totally understand why you went on Accutane. I, like you, have tried pretty much everything to overcome this disease.
I seriously pray for everyone to heal and get better, acne is indeed the devil!
I plan to get a blood test next week to check on my iron and zinc (which have been low for some time) so I can take to my naturopath. At the moment I have no health coverage, I am assuming Accutane is pretty expensive??????.... so I hope to get some results with the naturopath.
I will keep you posted!
And thanks everyone else for posting here:-)